A note on Baskakov-Kantorovich type operators preservinge(-x)


Yilmaz Ö. , Gupta V., Aral A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.43, no.13, pp.7511-7517, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 13
  • Publication Date: 2020
  • Doi Number: 10.1002/mma.5337
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.7511-7517

Abstract

In this paper, we give a generalization of the Baskakov-Kantorovich type operators that reproduce functionse(0)ande(-x). We discuss uniform convergence of this generalization by means of the modulus of continuity and establish quantitive asymptotic formula.